# SDR CALA2019042600646

- Difficulty date: April 24, 2019
- Submitted: April 26, 2019
- Operation: Air carrier
- Aircraft: N11206
- Make and model: Boeing 737824
- Aircraft serial: 30578
- Aircraft time: 61,444 hours, 21,966 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Lock Fastener
- Part number: HL11164
- Condition: Missing
- Location: Nr 4 Slat
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDA 3 REF L/P 3062264 FOR HI-LOK MISSING FROM #4 SLAT. REF L/P 3062264 FOR INSTALLATION OF FASTENER P/N HL111 6-4.
